# SDR SWAA2024041160922

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT.  REPLACED FRAME AND FASTENER LOC. BS 907 BTW STRINGER 25R TO STRINGER 24L AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 147A1007 SHEET 42 REV:D AND DWG 147A0002 SHEET 87 REV-.
